It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ray on April 15, 2000 at 19:52:08:

In Reply to: side effects of meds posted by sympatheticaswel on April 15, 2000 at 14:46:33:


Reguarding the hives or reaction to drugs.
Yes, you can develop a sudden alergy to drugs.
Your doc most likly is not trained to understand
what to do. Go to an allergist. They will want
to run tests to see what you are alergic to.
If you have insurance it should cover it.
I am alergic to almost everything in varing
degrees. But...I did'nt start having problems
untill I was in my mid thirtys.
I understand about the pain meds. I take
codine for lower back pain. But I can't take
it at all except at night. If I take it in
the day I can't work. So I just hurt all day
and am zonked all night. Hell of a way to live.
Good luck.

Follow Ups

All times are GMT -7. The time now is 07:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!